# SDR GTIA2019120544833

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N697NK
- Make and model: Airbus A320-232
- Aircraft serial: 4305
- Aircraft time: 23,149 hours, 8,535 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUM EVENT IN CABIN PACK 2 ISOLATED, FUMES DISSIPATED-RAN BOTH ENGINES IAW AMM 71-00-00-710-043-A COULD NOT DUPLICATE ODOR EVENT. AS PRECAUTIONARY, PERFORMED DECONTAMINATION OF ECS IAW AMM 21-00-11. NO DEFECTS NOTED AT THIS TIME
